Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 40, Number 5 (1969), 1536-1541.
On an Extended Compound Decision Problem
In this paper we develop some theorems for an extended compound decision problem which has as the component a general statistical decision problem. The results generalize and strengthen some results previously reported by Swain (1965) and Johns (1967). From the outset it is assumed that the reader is familiar with the compound decision problem.
Ann. Math. Statist., Volume 40, Number 5 (1969), 1536-1541.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gilliland, Dennis C.; Hannan, James F. On an Extended Compound Decision Problem. Ann. Math. Statist. 40 (1969), no. 5, 1536--1541. doi:10.1214/aoms/1177697371. https://projecteuclid.org/euclid.aoms/1177697371